Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Why am I feeling awful while taking vicodin?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2010
Answered : 1109 Questions
See above. Why do I feel awful on 5/325 and better on 5/500 of vicodin?
Posted Sat, 8 Feb 2014 in Mental Health
Answered by Dr. Manjeth Kumar G 1 hour later
Brief Answer: Due to Physical dependence and withdrawal symptoms Detailed Answer: Hello, All the opiate based drug like vicodin (oxycodone containing drug) can become habit forming and cause physical dependence. Anyone can experience dependence orwithdrawal symptoms if they have taken Vicodin of a period of time, usually several weeks or more. Depending on how much and for how long you have been taking Vicodin, the withdrawal symptoms can range from mile to very severe. Many patients, who used the vicodin only therapeutically as prescribed, sometimes do not even realize they are experiencing withdrawals. Thus how long do you take this vicodin? Tapering of vicodin dose must be small and continious. Waiting for your response.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor